# SDR DALA1306813745

- Difficulty date: March 14, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 39,586 hours, 14,900 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143A591340
- Condition: Warped
- Location: Bs 360-380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM WEB WARPED AT LBL 60 BS 360-380.  REPAIRED IAW ERA 511661-14 REV O.
